# SDR AALA20060543

- Difficulty date: August 10, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 11C DAMAGED.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 11C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
